Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/blms/4.2.145> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- 4.2.145 doi "10.1112/blms/4.2.145".
- 4.2.145 first1 "Donald J.".
- 4.2.145 isCitedBy Word_problem_for_groups.
- 4.2.145 issn "0024-6093".
- 4.2.145 issue "2".
- 4.2.145 journal London_Mathematical_Society.
- 4.2.145 last1 "Collins".
- 4.2.145 mr "0314998".
- 4.2.145 pages "145–147".
- 4.2.145 title "On a group embedding theorem of V. V. Borisov".
- 4.2.145 volume "4".
- 4.2.145 year "1972".